Stable numerical simulations of propagations of complex damages in composite structures under transverse loads

Hu, Ning, Zemba, Y, Fukunaga, Hisao, Wang, H and Elmarakbi, Ahmed (2007) Stable numerical simulations of propagations of complex damages in composite structures under transverse loads. Composites Science and Technology, 67 (3-4). pp. 752-765. ISSN 0266-3538

Full text not available from this repository.
Item Type: Article
Subjects: Engineering > Mechanical Engineering
Divisions: Digital Innovation Beacon
Faculty of Applied Sciences > Department of Computing Engineering and Technology
Depositing User: Jane Moore
Date Deposited: 15 Dec 2011 14:59
Last Modified: 15 Dec 2011 14:59
URI: http://sure.sunderland.ac.uk/id/eprint/1645

Actions (login required)

View Item View Item